# SDR DXTA2025050303335

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 7,452 hours, 4,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: SWITCH IS LOOSE AND SHORTING OUT. CORRECTIVE ACTION: GAINED ACCESS TO THE EMERG LIGHT SWITCH, PERFORMED A GVI NO DEFECTS NOTED, TIGHTEN THE SWITCH, CLOSED GAINED ACCFSS AND PERFORMED SEVERAL OPS CHECK SATISFACTORY IAW CE-680A AMM 33-50-00.
